BibTeX record journals/siamsc/DiazS95

download as .bib file

@article{DBLP:journals/siamsc/DiazS95,
  author    = {J. C. Diaz and
               K. Shenoi},
  title     = {Domain Decomposition and Schur Complement Approaches to Coupling the
               Well Equations in Reservoir Simulation},
  journal   = {{SIAM} J. Sci. Comput.},
  volume    = {16},
  number    = {1},
  pages     = {29--39},
  year      = {1995},
  url       = {https://doi.org/10.1137/0916003},
  doi       = {10.1137/0916003},
  timestamp = {Thu, 30 Jul 2020 14:30:13 +0200},
  biburl    = {https://dblp.org/rec/journals/siamsc/DiazS95.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics